# SDR F3LA200200247

- Difficulty date: August 23, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON UNDERSIDE OF CARGO FLOORBEAMS AROUND NUT PLATES AT BS 727, LBL 7.5; BS 826, LBL 7.5; BS 727, LBL 12; BS 813, LBL 12; AND BS 945, LBL 12.  REPLACED FLOORBEAMS FROM STA 727 - 947, LBL 12 PER SRM 51-10-02 AND 51-40-02.
